Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Tau S. Lim    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Lim, TS; ZlatoŇ°, A, Transition fronts for inhomogeneous Fisher-KPP reactions and non-local diffusion, Transactions of the American Mathematical Society, vol. 368 no. 12 (December, 2015), pp. 8615-8631 [doi]  [abs]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320